# SDR IXXA100033O

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 84,605 hours, 25,778 cycles
- Engine: Pwa JT3D7
- Engine time: 65,992 hours, 26,032 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400
- Part time: 65,992 hours, 26,032 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AFTER LEVEL OFF, WITH ANTI-ICE OFF NR 3 ENG N1 ROLLED BACK TO 80 PERCENT, N2 89 PERCENT, OIL PRESSURE 50PSI, FUEL FLOW FLUCTATING 2000-2800 AND PPH EPR 1.4-1.6. TURNED ON ANTI-ICE, NO HELP OIL TEMP BEGAN TO RISE FROM 90 TO 120. THE CREW SHUTDOWN NR 3 ENG.  THEY LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED NR 3 ENG OIL FILTER WITH NO PROBLEMS, NR 3 FUEL FILTER WAS CLOGGED. REPLACED FUEL FILTER. WHEN PERFORMED MAX POWER INSP NR 3 ENG COOL DOWN OIL PRESSURE LIGHT ILLUMINATED, REPLACED OIL PRESSURE TRANSMITTER, ENGINE OIL TEMP SENSOR AND ENGINE OIL FILTER. OPS CHECK GOOD IAW MM 79-32-1, 79-34-1, 79-2-07, 79-33-1 AND ERH 70.01. ACFT WAS RETURNED TO SERVICE.
